Alert archive / Florida / Fire Weather Watches in 2006
Fire Weather Watch 21, NWS Miami, FL
NWS Miami, FL issued this fire weather watch at Apr 15, 2006, 3:31 PM EDT. It took effect at Apr 16, 2006, 1:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2006, 3:31 PM EDT (19:31 UTC)
- In effect from
- Apr 16, 2006, 1:00 PM EDT
- Expired
- Apr 16, 2006, 3:57 AM EDT
- In force
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 151931 RFWMFL FIRE WEATHER WATCH NATIONAL WEATHER SERVICE MIAMI FL 331 PM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES... FLZ063-066-070-161115- /O.NEW.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 331 PM EDT SAT APR 15 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES... HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MOVE OVER THE FLORIDA PENINSULA ON SUNDAY ALLOWING FOR THE AIR TO SINK OVER SOUTH FLORIDA. THIS SINKING AIR WILL ALLOW FOR THE TEMPERATURES OVER GLADES...HENDRY...AND EASTERN COLLIER COUNTIES TO WARM UP TO AROUND 90 DEGREES. THE DEW POINTS WILL ALSO BE IN THE MID TO UPPER 50S FOR SUNDAY. THEREFORE...THE COMBINATION OF THE VERY WARM TEMPERATURES AND LOW DEW POINTS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE OVER THIS AREA. SO A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR MORE FOR THE RELATIVE HUMIDITIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI FLORIDA. $$ BAXTER
3 follow-up statements
000 WWUS82 KMFL 152001 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 401 PM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR INTERIOR AREAS OF SOUTH FLORIDA FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES... FLZ063-066-070-152300- /O.NEW.KMFL.FW.W.0031.060415T2001Z-060415T2300Z/ /O.CON.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 401 PM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES FOR FOUR HOURS OR MORE FOR RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE INTERIOR AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S HAS ALLOWED FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI FLORIDA. THERE IS ALSO A FIRE WEATHER WATCH IN EFFECT FOR SUNDAY FOR THIS SAME AREA...DUE TO HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO MOVING OVER THE FLORIDA PENINSULA ON SUNDAY ALLOWING FOR THE AIR TO SINK OVER SOUTH FLORIDA. THIS SINKING AIR WILL ALLOW FOR THE TEMPERATURES OVER GLADES...HENDRY...AND EASTERN COLLIER COUNTIES TO WARM UP TO AROUND 90 DEGREES. THE DEW POINTS WILL ALSO BE IN THE MID TO UPPER 50S FOR SUNDAY. THEREFORE...THE COMBINATION OF THE VERY WARM TEMPERATURES AND LOW DEW POINTS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE OVER THIS AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FROM THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI FLORIDA. $$ FLZ067-071-152300- /O.NEW.KMFL.FW.W.0031.060415T2001Z-060415T2300Z/ PALM BEACH WESTERN-WESTERN BROWARD- 401 PM EDT SAT APR 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR WESTERN PALM PALM BEACH AND WESTERN BROWARD COUNTIES FOR 4 HOURS OR MORE FOR RELATIVE HUMIDITIES... TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE INTERIOR AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S HAS ALLOWED FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUES...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR WESTERN PALM BEACH AND WESTERN BROWARD COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
000 WWUS82 KMFL 160741 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 341 AM EDT SUN APR 16 2006 ..RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR ALL AREAS OF SOUTH FLORIDA EXCEPT FOR THE WEST COAST FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES... FLZ063-066-070-162300- /O.UPG.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/ /O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 341 AM EDT SUN APR 16 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES... TEMPERATURES IN THE UPPER 80S TO THE LOWER 90S OVER THE INTERIOR AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ067-068-071>074-162300- /O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- 341 AM EDT SUN APR 16 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR 4 OR MORE HOURS OF LOW RELATIVE HUMIDITIES... TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE ESTAERN AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR ALL OF PALM BEACH... BROWARD AND MIAMI DADE COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMFL 160757 CCA RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 341 AM EDT SUN APR 16 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR ALL AREAS OF SOUTH FLORIDA EXCEPT FOR THE WEST COAST FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES... FLZ063-066-070-162300- /O.UPG.KMFL.FW.A.0021.060416T1700Z-060416T2300Z/ /O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 341 AM EDT SUN APR 16 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR 4 HOURS OR MORE OF LOW RELATIVE HUMIDITIES... TEMPERATURES IN THE UPPER 80S TO THE LOWER 90S OVER THE INTERIOR AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR GLADES...HENDRY...AND EASTERN COLLIER COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ067-068-071>074-162300- /O.NEW.KMFL.FW.W.0032.060416T1700Z-060416T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- 341 AM EDT SUN APR 16 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR 4 OR MORE HOURS OF LOW RELATIVE HUMIDITIES... TEMPERATURES IN THE UPPER 80S TO NEAR 90 OVER THE ESTAERN AREAS OF SOUTH FLORIDA ALONG WITH DEW POINTS LOWER TO MID 50S WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. THE RELATIVE HUMIDITIES SHOULD REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING BEFORE CLIMBING ABOVE THE 35 PERCENT THRESHOLD VALUE...AS THE TEMPERATURES COOL IN THE UPPER 70S TO LOWER 80S. THIS WILL ALLOW FOR 4 OR MORE HOURS OF BELOW 35 PERCENT RELATIVE HUMIDITIES OVER THIS AREA. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED UNTIL 7 PM EDT THIS EVENING FOR ALL OF PALM BEACH... BROWARD AND MIAMI DADE COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this fire weather watch went out at Apr 15, 3:23 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 15, 3:23 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 323 PM EDT SAT APR 15 2006 .DISCUSSION... AS HIGH PRESSURE CONTINUES TO PERSIST OVER SOUTH FLORIDA...AND THE FLORIDA PENINSULA IN GENERAL...FAIR WEATHER SHOULD PERSIST THROUGH THE EARLY PART OF NEXT WEEK. THE WIND FORECAST WILL BE PROBLEMATIC THOUGH. AS THE SURFACE RIDGE IS FORECAST TO MOVE TO THE EAST...SEVERAL WIND SHIFTS ARE FORECAST TO OCCUR AS IT SHIFTS EASTWARD. && .MARINE... AS MENTIONED ABOVE...THE WINDS ARE EXPECTED TO SHIFT AS THE SURFACE HIGH CONTINUES TO MOVE EASTWARD. THE GUIDANCE HAS BEEN SOMEWHAT VARIABLE ON THE WIND FORECAST. BUT ACCORDING TO THE LATEST GUIDANCE A WIND SHIFT IS FORECAST FOR TONIGHT...WITH A SOUTHWEST WIND FROM 10 TO 15 KNOTS IN THE OFF SHORE ATLANTIC WATERS OVER NIGHT WHICH WOULD RESULT IN THE OFF SHORE WATERS BUILDING FROM CURRENT TRANQUIL CONDITIONS. AS STATED BEFORE...THE WIND FORECAST FROM THE GUIDANCE HAS BEEN VARIABLE. && .FIRE WEATHER... A FIRE WEATHER WATCH WILL BE ISSUED SHORTLY FOR PORTIONS OF GLADES...HENDRY AND EASTERN COLLIER COUNTIES. WITH THE DRY STABLE CONDITIONS AND MAXIMUM TEMPERATURES TOMORROW ABOVE CLIMATOLOGICAL NORMALS AND THE DEW POINTS REMAINING FAIRLY STABLE THIS SHOULD RESULT IN THE AREAS ABOVE REACHING CRITICAL RELATIVE HUMIDITY VALUES FOR SEVERAL HOURS OR MORE. THEREFORE...THE FIRE WEATHER WATCH IS NECESSARY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 63 84 67 85 / 5 0 5 5 FORT LAUDERDALE 67 84 70 86 / 5 0 5 5 MIAMI 69 87 68 86 / 5 0 5 5 NAPLES 66 84 71 83 / 5 5 5 5 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...FIRE WEATHER WATCH TO BE ISSUED SHORTLY AM...NONE. GM...NONE. && 60
Hazardous weather outlook, Apr 15, 9:15 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 915 AM EDT SAT APR 15 2006 FLZ063-066>075-161315- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 915 AM EDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:01 PM EDT | Red Flag Warning | MFL | Broward | 3 hr |
Nearby
Fire Weather Watches in Florida, 2006Every fire weather watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.